# SDR SWIA200210875

- Difficulty date: May 28, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Aircraft: N586SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120354
- Aircraft time: 6,452 hours, 8,988 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Proximity Switch
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF FOR TRIM FAIL WARNING.  REMOVED AND REPLACED PROXIMITY SWITCH FOR ELEVATOR OUT OF TRIM WARNING.  OPS CHECK GOOD.
